MAUDE Adverse Event Report: FMS SIGNAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

FMS SIGNAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 418000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.A return sample for evaluation is not expected.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Additional patient/event details have been requested but, not provided to date.The lot number was not provided.Therefore, we are unable to determine the specific third party manufacturing site.Both potential manufacturing site numbers are listed.Should additional information become available a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The nurse reported the hospice patient had the flexi-seal fecal management system (fms) inserted due to diarrhea.The nurse indicated the device was in use for 28 days.The nurse stated the ¿fms tubing rubbed against the mucosa of the rectum resulting in injury.¿ the pressure injury was reported as ¿unstageable¿ and was treated with a packed dressing.At an unspecified time after the reported event, the patient expired.The nurse stated she ¿didn¿t think the cod (cause of death) was related to the flexi issues at all.¿ although requested, no further patient or event details were provided.

Brand Name
FMS SIGNAL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
MDR Report Key7393746
Report Number1049092-2018-00121
Device Sequence Number1677891
Product Code KNT
UDI-Device Identifier00768455117178
UDI-Public768455117178
Combination Product (Y/N)N
Initial Reporter StateAR
PMA/510(K) Number
K112342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number418000
Device Catalogue Number418000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;